| Model Number |
K172 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The root cause of the reported clinical observations was not identified and efforts to obtain additional product issue details were unsuccessful.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that a red blinking light was observed on this patient's remote monitoring system which could indicate a red alert for this system.No adverse patient effects were reported.